Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/48829
Title: Вероятностная модель омонимии
Authors: Гомон, Д. Н.
Keywords: ЭБ БГУ::ОБЩЕСТВЕННЫЕ НАУКИ::Языкознание
Issue Date: 2012
Publisher: Минск, «Белорусский Дом печати»
Citation: Карповские научные чтения: сб. науч. ст. Вып. 6: в 2 ч. Ч. 1 / редкол.: А.И. Головня (отв. ред.) [и др.] – Минск: «Белорусский Дом печати», 2012. – С. 192-195.
URI: http://elib.bsu.by/handle/123456789/48829
ISBN: 978-985-6995-17-3 (Ч. 1)
Appears in Collections:2012. Карповские научные чтения. Вып. 6. Ч. 1.

Files in This Item:
File Description SizeFormat 
Гомон, Д.Н. ВЕРОЯТНОСТНАЯ МОДЕЛЬ ОМОНИМИИ.pdf228 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.